I have pain on my rotator cuff can I take tremedol if I have ulsers or gastritis?
It should be okay. It is not an NSAID and doesnt affect the stomach the way NSAIDS do as far as causing erosion of the stomach lining. Because of the pain relieving properties of tramadol, it can mask severe symptoms of complications like pain from bleeding and erosion so it can complicate assessment of an acute exacerbation of the ulcer. Tramadol itself, can cause nausea and vomiting in some people. I think careful judicious use will be fine and it shouldnt aggravate your ulcer like an NSAID (ibuprofen, naproxen, Celebrex etc) would.
Hi, it is suggested that you inform you doctor if you have a 'stomach disorder', before taking Tramadol. It is then his/her decision whether to prescribe it for you. I am not aware of anyone having problems in this area though. As Dzoo says, it is NSAIDs such as Ibuprofen, that usually cause stomach problems. You should be fine. Only take Tramadol if it has been prescribed to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 2 answers
Posted 30 Oct 2012 • 2 answers
Posted 13 Nov 2013 • 1 answer
Posted 1 Jun 2014 • 3 answers
Posted 27 Sep 2015 • 1 answer